Everytime I have been preggo in the past my progesterone is low and they would start me on the suppositories after a positive hpt but it never helped and I lost those babies..(im sure its not only because of the progesterone)..I have had a panel of blood tests done for m/c and ect..everything is normal so no reason why Im having them except for low progesterone.
For the past 4 months I have been on the suppositories right after ovulation just in case i get preggo instead of waiting till I am..So I found out I am preggo, just had my beta done today.
HCG-40.7 which they said was great, they like it to be between 20 and 50 for only being 4wks..but my progesterone came back at 4.1 (at this point ive been on the suppositories for 2kws before my positive) the nurse asked if I missed a dose I told her no cause I didnt, then she thought maybe it was lab error and was having the test reran, wont know till tomorrow if it was an error..
With all my losses I have had spotting at like 11dpo, I am 16dpo and have no spotting whatsoever..im hoping thats a good thing and I would think with progesterone at 4.1 that i would spot,
So I guess my question is has anyone had a positive out come? being on progesterone before O and then still having low progesterone (even though youve been on it for 2wks prior) and go on to have a successfull pregnancy..they told me to rest, relax and double my dosage..also Im having major headaches and i thought I read somewhere that high levels of progesterone will give you headaches..please anyone with a similiar story I'd love to hear from you.
Hey girl! You're pregnant!!! That's great news! I can totally understand worrying about your progesetrone levels...especially with your past miscarriages (I know I was a complete wreck when I was pregnant!), but just wanted to let you know that the suppositories don't always measure the same way as natural levels or PIO shots, since the hormones are delivered right where they're needed, and won't have to go through the entire blood stream first.
Of course, the ideal thing would be if your body produced enough itself to be above the 12-15 number they like to see in early pregnancy...but the suppositories should definitely help out. And yes...progesterone can definitely give you a headache!
You know, after my IVF, my RE never even measured my progesterone levels. He didn't find it necessary since I was on supplements. Basically, if I was taking them as directed, it shouldn't be an issue. But I was on both a vaginal gel (crinone) and oral prometrium. Maybe you could ask for some prometrium, too? Since it's taken orally, it will probably also show up in your blood more than the suppositories. Just a thought...
I have had low progesterone problems from the start.. with my son (he is 2)# was 4.9 on 200 mg of prometrium.i was upped to 1000 for 14 weeks and he is a healthy boy! New Re who did not believe in it as much as my 1st and 2 chemical miscarraiges later i went to another RE was put on progesterone shots and suppusitories and now I am 9 weeks pregnant again (ivf baby)! I think its really important to find an re who believes in low proesterone and its effect on pregnancy..when they tried to take me off at 10 wk for my son my level dropped to 10 and they put me back on it.. Good luck!
Thanks for responding, did you have spotting to..I just started spotting this morning only when I wipe, I dont have any cramps yet..the nurse told me not to worry but its hard cause I know low progesterone is not a good sign and she said as long at I take the suppliments/suppositories I should be fine..they upped my dose to 200mg 2x a day , I go back tomorrow for another bloodtest..but im not to hopeful this one will work out..the spotting started out very very light pinkish brown, now its a darker brown again only when I wipe.
Thanks ladies, Im trying really hard to stay positive..the spotting is brownish now..which I know is older blood but its still nerve wrecking to see..Im afraid to go to the bathroom and wipe, Im just waiting for it to turn bright red..
how lond did it take for the spotting to stop when you were put on the higher dosage, I started my higher dosage last night and im still spotting..
I'm so sorry to hear about the spotting and the added stress that comes with it. Hopefully it's just implantation spotting and nothing to worry about. I'll be thinking of you and your little bean and sending you lots of baby dust!
Thanks for checking one me..
2nd beta: HCG: 79, prog: 8.1...they say hcg had appropriate rise,, they switched me from the progesterone suppositories to the Injections..I started those last night..im just hoping it works..
If the spotting would stop Id feel better about things..but it keeps changing from brown, to pink to redish brown...its redish brown right now and the only difference between this one and my last losses is I havent passes any clots..last times I did..
Go back on Monday for another beta then tuesday and u/s if all is ok..
The hcg is rising so that is good... the progesterone injections should help more then the suppositories.. i saw a post about that somewhere on here. I hear you... when i started spotting last year a day after my BFP (conceived naturally after getting off BCP) i just knew right away it was not a good sign and i was right. Let us know what your next beta results are.
Had 3rd Beta done Friday..HCG 193 so more then doubled and progesterone was 14..so its going up..still spotting on and off...im just worried that the progesterone is rising even if this baby is in my tube..(wont find out till next week) cause when its ectopic your progesterone doesnt rise..but since im on shots maybe it does anyway..hmm..so stressful and worriesome..
Thanks again ladies for all your support!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.